# SDR CA020606002

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 58,971 hours
- Engine: Pwa JT8D9A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 59,909 hours, 58,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN BULGED AND SUSPECT CORROSION RT KEELBEAM STA 520 STR 28 RT ALSO RIVETS HEADS SHEARED AND LOOSE STA 480 TO STA 520 (M1121878) SKIN CUT AND CORROSION REMOVED AS PER SRM 53-30-3 FIG 1.KEELBEAM STA 520 STR 28 RT WITHIN LIMITS AFTER CORROSION REMOVAL PER SRM 53-30-1 FIG1. SKIN DOUBLER REPAIR INSTALLED AS PER SRM 53-30-3 FIG 6
